Über unendliche Systeme von gewöhnlichen Differentialgleichungen

Peter Volkmann

Annales Polonici Mathematici (1984)

  • Volume: 44, Issue: 3, page 267-271
  • ISSN: 0066-2216

How to cite


Peter Volkmann. "Über unendliche Systeme von gewöhnlichen Differentialgleichungen." Annales Polonici Mathematici 44.3 (1984): 267-271. <http://eudml.org/doc/265101>.

author = {Peter Volkmann},
journal = {Annales Polonici Mathematici},
keywords = {Nagumo's theorem; Müller’s theorem},
language = {ger},
number = {3},
pages = {267-271},
title = {Über unendliche Systeme von gewöhnlichen Differentialgleichungen},
url = {http://eudml.org/doc/265101},
volume = {44},
year = {1984},

AU - Peter Volkmann
TI - Über unendliche Systeme von gewöhnlichen Differentialgleichungen
JO - Annales Polonici Mathematici
PY - 1984
VL - 44
IS - 3
SP - 267
EP - 271
LA - ger
KW - Nagumo's theorem; Müller’s theorem
UR - http://eudml.org/doc/265101
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.